# SDR CALA9701443

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STABILIZER DENT IN LOWER SKIN BY FRONT SPAR 30 FROM TIP.  CUT OUT DENTED AREA.  FABRICATED AND INSTALLED DOUBLER PER SRM 55-10-3.
